# SDR USAA2010051990994

- Difficulty date: May 7, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 31,200 hours, 12,319 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2437
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - 2 AREAS OF TRAPPED WATER IN RIGHT ELEVATOR UPPER SKIN BETWEEN RIB 9 & RIB 10 ALSO AT RIB 10 & RIB 11.  REPAIRED RIGHT ELEVATOR UPPER SKIN BETWEEN RIB 9 & RIB 10, ALSO AT RIB 10 & RIB 11 IAW A319 SRM 51-77-13 & 55-21-11.
